# SDR DHL2000707037

- Difficulty date: September 19, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE, FWD RT SIDE OF NOSE, AFT OF RADOME.  REPAIR SKIN USING PROCEDURES OUTLINED IN THE SRM 53-30-3 PG 74C -- 74F.  THIS IS AN INTERM REPAIR.
